Welcome to non-benzodiazepines! You have probably found our website after finding out the cause of your ill health. Most likely you have tried to reduce your dose of benzodiazepines or the similar non-benzodiazepine drugs and found that you experience very unpleasant withdrawal symptoms, perhaps you are getting day time withdrawal symptoms from chronic night time use of sleeping tablets or perhaps you have over the months or years of chronic use of these drugs you have noticed the long term effects of benzodiazepines or the non-benzodiazepines such as deteriorating mental and physical health, such as increasing cognitive problems eg poor short term memory and concentration, increasing anxiety and depression, agoraphobia, gastrointestinal problems, muscular disorders and so the list goes on. Most likely your addiction or drug dependence was initiated by a doctor, many call this involuntary addiction especially if the doctor did not adequately inform you of the risks of this family of drugs. Others get hooked on these drugs as part of a drug misusing pattern. Regardless of your story with these drugs, if these drugs are effecting your life adversely, you have found the right web site for you! Start browsing and learning how you can once again regain your health!
This website has a wide range of information on benzodiazepines and benzodiazepine related drugs such as the non-benzodiazepines aka the Z Drugs. We have an array of information including a benzodiazepine equivalents table, suggested withdrawal schedules, recommended books, personal stories and a wide range of other important and helpful pages. We also have an associated forum which can be visited at www.thetrap.org.uk.
If you have an addiction or physical dependence to benzodiazepines you have found the right place. All the tools for your recovery are on this web site and our online benzo support forum. We strongly recommend that you read our web site and educate yourself on benzodiazepines and the non-benzodiazepine Z-Drugs before attempting drug withdrawal as doing the wrong thing for example discontinuing too rapidly which typically results in a severe benzodiazepine withdrawal syndrome.